# SDR CALA2020110401240

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,812 hours, 15,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERABLE AT AISLE 34 LEFT AND RIGHT SIDE.   RECONNECTED D9185 ON AISLE 34 EMERGENCY ESCAPE PATH LIGHTS, IAW B 767 WDM 33-51-15.  OPERATIONS CHECK GOOD, IAW B767 AMM 33-15-10 ADD EMP: N.
